# SDR USAA2013043000009

- Difficulty date: April 30, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 29,949 hours, 12,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6870
- Condition: Inoperative
- Location: Cabin
- Part time: 29,949 hours, 12,647 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS INOP AT RIGHT ESCAPE HATCH AND CENTER OVERHEAD.  MAINTENANCE REPLACED POWER SUPPLY PER AMM 33-51-38, PB 401.  BITE AND OPS CHECK GOOD.
